# SDR SWAA2024011536078

- Difficulty date: December 29, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 422AB HAS ELONGATE HOLE<[01] REMOVED AND OVERSIZED FASTENER PER SRM 54-10-01-2R-16;[02] LOCATED AND DRILLED NEW PANEL 422AB PER SRM 51-40-05. APPLIED FINISH TO NEW PANEL PER AMM 51-21-99. OK TO INSTALL.;[03] CORRECTIVE ACTION # 1 WRITTEN IN ERROR.;[04] VERIFIED LOCATED AND DRILLED NEW PANEL 422AB PER SRM 51-40-05. APPLIED FINISH TO NEW PANEL PER AMM 51-21-99. OK TO INSTALL;[05] INSTALLED PANEL 422AB PER SRM 51-40-02.;[06] VERIFIED INSTALLED PANEL 422AB PER SRM 51-40-02.
